# SDR UALA2012062203360

- Difficulty date: June 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 69,451 hours, 25,595 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Latch
- Condition: Faulty
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PUMPS INDICATE ON W- ALL PUMPS ON WHILE ON GROUND.  FOUND FUEL PANEL FALSE LATCHED.  CYCLED FUEL DOOR.  OP'S CHECK NORMAL.
